# SDR UPS06848809

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5704458503
- Part serial: 368
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT INOP, LOW VOLTS.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK.  OPS CHECK GOOD.
